Follow
Richard Nickl
Richard Nickl
Verified email at statslab.cam.ac.uk
Title
Cited by
Cited by
Year
Mathematical foundations of infinite-dimensional statistical models
E GinÚ, R Nickl
Cambridge University Press, 2016
754*2016
Confidence bands in density estimation
E GinÚ, R Nickl
2002010
Nonparametric Bernstein-von Mises Theorems in Gaussian White Noise
I Castillo, R Nickl
The Annals of Statistics 41 1999-2028, 2013
1482013
On the Bernstein–von Mises phenomenon for nonparametric Bayes procedures
I Castillo, R Nickl
1402014
Confidence sets in sparse regression
R Nickl, S Van De Geer
1232013
Rates of contraction for posterior distributions in Lr-metrics, 1≤ r≤∞
E GinÚ, R Nickl
The Annals of Statistics 39 (6), 2883-2911, 2011
1022011
Bracketing metric entropy rates and empirical central limit theorems for function classes of Besov-and Sobolev-type
R Nickl, BM P÷tscher
Journal of Theoretical Probability 20, 177-199, 2007
1012007
Global uniform risk bounds for wavelet deconvolution estimators
K Lounici, R Nickl
972011
On adaptive inference and confidence bands
M Hoffmann, R Nickl
962011
Uniform limit theorems for wavelet density estimators
E GinÚ, R Nickl
842009
Uniform central limit theorems for kernel density estimators
E GinÚ, R Nickl
Probability Theory and Related Fields 141 (3-4), 333-387, 2008
752008
A simple adaptive estimator of the integrated square of a density
E GinÚ, R Nickl
742008
Nonparametric Bayesian posterior contraction rates for discretely observed scalar diffusions
R Nickl, J S÷hl
722017
An exponential inequality for the distribution function of the kernel density estimator, with applications to adaptive estimation
E GinÚ, R Nickl
Probability Theory and Related Fields 143 (3-4), 569-596, 2009
692009
Bernstein-von Mises theorems for statistical inverse problems I: Schr÷dinger equation
R Nickl
Journal of the European Mathematical Society 22 (8), 2697–2750, 2020
572020
Efficient nonparametric Bayesian inference for X-ray transforms
F Monard, R Nickl, GP Paternain
The Annals of Statistics 47 (2), 1113-1147, 2019
542019
Adaptive confidence sets in
AD Bull, R Nickl
Probability Theory and Related Fields 156, 889-919, 2013
522013
Nonparametric statistical inference for drift vector fields of multi-dimensional diffusions
R Nickl, K Ray
492020
Consistency of Bayesian inference with Gaussian process priors in an elliptic inverse problem
M Giordano, R Nickl
Inverse Problems 36 (8), 085001, 2020
482020
Consistent Inversion of Noisy Non‐Abelian X‐Ray Transforms
F Monard, R Nickl, GP Paternain
Communications on Pure and Applied Mathematics 74 (5), 1045-1099, 2021
472021
The system can't perform the operation now. Try again later.
Articles 1–20